BibTeX record journals/jct/Roichman00

download as .bib file

@article{DBLP:journals/jct/Roichman00,
  author    = {Yuval Roichman},
  title     = {On the Achromatic Number of Hypercubes},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {79},
  number    = {2},
  pages     = {177--182},
  year      = {2000},
  url       = {https://doi.org/10.1006/jctb.2000.1955},
  doi       = {10.1006/jctb.2000.1955},
  timestamp = {Wed, 14 Nov 2018 10:50:07 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jct/Roichman00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics